Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Started having vertigo, ENT tests show huge difference in pressure between ears. Could this be from allergies?

I started having vertigo over 5 years ago. At first it would last a week only once a year. Last April I started having it every two weeks and it has been this way ever since. I have had blood work done which was normal. I ve seen an ENT who did testing and although he told me I had a huge difference in pressure between my ears, that I do not have Meiners. He suggested a Neurologist who did an MRI and said that he couldn t find anything either. Could this be from allergies? I am lactose intolerant and have tried Singular, Allegra and Claritin all made me very sick. The only thing I ve found that I can take with no problems is Benadryl. What can I do? I am so tried of having vertigo every two weeks. Thanks
Asked On : Sun, 10 Mar 2013
Answers:  2 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
ENT Specialist 's  Response
Hi,
Thanks for contacting HCM
You have vertigo,ENT tests show huge difference in pressure between ears. History of vertigo 5 years back. These all finding suggestive of that vertigo may be due to the difference in ear pressure.Again consult the ENT specialist because other than menieres so many causes of vertigo lies in the ear. Therefor please consult the ENT specialist.

Thanks
Dr Hariom Sharma
Answered: Wed, 31 Jul 2013
I find this answer helpful
Allergist and Immunologist Dr. Suman Kumar's  Response
yes allergies can be
THE LONG ALLERGIES CAN DEVELOP TO SINUSES AND THE SINUSES CAN CAUSE THESE PROBLEMS
I THINK GET XRAY PNS WATERS VIEW AND CONSULT ENT DOCTOR TO TREAT IT ON ALLERGY GUIDELINES TO PREVENT FURTHER DAMAGE AND TREAT
Answered: Tue, 30 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor